# SDR DLL14972188

- Difficulty date: October 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N736DY
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1227
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tripler
- Part number: 1514342109
- Condition: Corroded
- Location: Fs 1545
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE C2 CARGO DOOR SURROUND, LOWER TRIPLER.  REPAIR FOR CORROSION CUT OUT.  THE C2 DOOR SURROUND TRIPLER WAS FOUND CORRODED JUST FWD OF FS 1545 AT STRG 29.  TRIPLER CUTOUT RESULTED IN A 3.5 WIDE AREA REMOVED.  REPAIR DOUBLER INSTALLED PER ER/A 363043-14.
